# SDR AALA202109237166

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 16,067 hours, 6,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M12919
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 14,617 hours, 5,603 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE FAILS EMERGENCY LIGHT TEST. REPLACED SLIDE PER RAFT PER JOB CARD 26L00025011.
